# SDR 99ZZZX1730

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1140A
- Make and model: Lear 35LEAR
- Aircraft serial: 35045
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Computer
- Part number: 501113303
- Condition: Malfunctioned
- Location: Spoileron
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUG-AIL - BLEW CIRCUIT BREAKER GOING INTO (BDL).  MEL'D AUG-AIL SYSTEM AND FLEW TO CMH.  REMOVED AND REPLACED SPOILERON COMPUTER.  OPS CHECKS GOOD.
